# SDR ASAA2024042449242

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,334 hours, 17,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Loose
- Location: Lt Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY 4 (AIRCRAFT LEFT) EXIT SIGN IS LOOSE. GROUNDED - YES. REMOVED & REPLACED EXIT LIGHT ASSY REF AMM 33-51-01 OPS NORMAL.
